# SDR TC8A98036

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- Engine: Pwa JT3D3B
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Tank
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB-OUT AT APPROX 10000 FEET, NR 3 ENGINE FIRE WARNING BELL AND LIGHTS.  PERFORMED ENGINE SHUTDOWN.  FOUND MIDDLE STRAP ON ENGINE OIL TANK LOOSE AND IN CONTACT WITH LT FAN DOOR FIRE WARNING LOOP.  SECURED CLAMP, PERFORMED ENGINE RUN-UP AND FIRE WARNING TEST IAW 26-10-0, ALL OPERATIONS NORMAL.
